# SDR SWAA2022030329607

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,145 hours, 23,860 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 IN CRACK ON THE LEFT MAIN LANDING GEAR WHEEL WELL AT APPROXMATELY LBL35. AN INTERIM REPAIR WAS ACCOMPLISHED PER SRM 737-700; 57-10-10-1A2. THIS A/C HAS SPLIT SCIMITAR WINGLETS INTALLED. / 737NG SRM 57-10-10-1A-2 ALLOWABLE DAMAGE 2 IS APPLICABLE AND ACCEPTABLE FOR USE ON A/C N289CT WITH SPLIT SCIMITAR WINGLETS CONFIGURATION PER EA 1-757-15904. SEE NRC D276051 FOR RE-INSPECT INTERVALS.
